Optimal Control of Dualistic Economic Growth

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 323
  • Download : 0
The paper illustrates a possible application of control theory to an economic growth system. Simultaneous nonlinear system of differential equations has been modeled which is different from the traditional formulation, based on the theory of economic growth for a two-sector (dual) economy. Necessary and sufficient conditions for the existence of the optimal control are derived directly from the Hamiltonian, and the optimal controls are also obtained by solving simultaneous equations. Obtaining the trajectories of the optimal control and state variables, however, should rely on the numerical procedures. Empirical application has been conducted for the case of the Korean economy as an illustration.
Publisher
대한산업공학회
Issue Date
1978
Language
English
Citation

대한산업공학회지, v.4, no.2, pp.107 - 118

ISSN
1225-0988
URI
http://hdl.handle.net/10203/57897
Appears in Collection
MT-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0